# SDR ASAA2019071630087

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,777 hours, 13,584 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Scratched
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FRONT SPINNER CONE HAS PAINT MISSING, LOOKS LIKE SCRATCH. GROUNDED - YES. REMOVED & REPLACED OUTER NOSE CONE ASSY. REF AMM 72-21-01.
